MAUDE Adverse Event Report: NEOMED, INC. NEOCONNECT ENTERAL FEEDING TUBE; TUBE, NASOGASTRIC

NEOMED, INC. NEOCONNECT ENTERAL FEEDING TUBE; TUBE, NASOGASTRIC
Model Number PFTL5.0P-NC
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Ng tube for infant with screw in end-piece.With this device the cap is secured to the feeding tube by its loop but can freely migrate up and down length of tube when opened for period of time in which feeding is administered by feeding pump.Infant was noted to have moved his head during feeding and screw cap migrated down length of tube and put pressure on infant's face.Small indentation noted on face at end of feeding when syringe was detached and rn sought screw cap end to close off end of feeding tube.Concern over pressure ulcer potential or choking hazard due to freely movable piece.

Brand Name
NEOCONNECT ENTERAL FEEDING TUBE
Common Device Name
TUBE, NASOGASTRIC
Manufacturer (Section D)
NEOMED, INC.
100 londonberry ct, suite 112
woodstock GA 30188
MDR Report Key9928225
Report Number9928225
Device Sequence Number2238508
Product Code FPD
UDI-Device Identifier00817584011748
UDI-Public(01)00817584011748
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/09/2020
Report Date (Section F) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPFTL5.0P-NC
Device Catalogue NumberPFTL5.0P-NC
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 DA
Patient Weight2
Date Report Sent to FDA03/09/2020